Journal of Symbolic Logic

Supercompact Cardinals and Trees of Normal Ultrafilters

Julius B. Barbanel

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 47, Issue 1 (1982), 89-109.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740943

Mathematical Reviews number (MathSciNet)
MR644756

Zentralblatt MATH identifier
0503.03025

JSTOR
links.jstor.org

Citation

Barbanel, Julius B. Supercompact Cardinals and Trees of Normal Ultrafilters. J. Symbolic Logic 47 (1982), no. 1, 89--109. https://projecteuclid.org/euclid.jsl/1183740943


Export citation